# SDR SWAA2022033179747

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR THRESHOLD AT RBL 29 BS 460+12. / [01] SRM 53-30-15-1A-1 IS APPLICABLE  REMOVED CORROSION FROM FWD CARGO BAYI DOOR THRESHOLD WEB AT RBL29 BS460+12 N AREA OF 2.2'X1.2'X.005' ORIGINAL MATERIAL THICKNESS .045' FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 AND SRM 53-30-15-1A-1  DEPTH GAUGE ATS2677 S/N UNKNOWN 11/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] RECEIVED NEW WEB P/N: 654A0003-58 PO NUMBER: P2455495-1. LOCATED AND DRILL NEW WEB IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND DWG 143A8122 ID:0010 REV: -.;[04] RECEIVED NEW WEB P/N: 654A0003-58 PO NUMBER: P2455495-1. LOCATED AND DRILL NEW WEB IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08 AND DWG 143A8122 ID:0010 REV: -.;[05] PART REQUIREMENT;[06] VERIFIED CORRECTIVE ACTIONS 3-5. ALL WORK ACCOMPLISHED.
